# SDR 2006FA0000211

- Difficulty date: February 11, 2006
- Submitted: February 17, 2006
- Operation: General aviation
- Aircraft: N405LM
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 541
- Aircraft time: 4,569 hours, 2,630 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Line
- Part number: 1159H5020085
- Condition: Frayed
- Location: Hydraulic Sys
- Part time: 4,569 hours, 2,630 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DUE TO IMPROPERLY POSITIONED ELBOW DURING AIRCRAFT PRODUCTION ON RT MAIN LANDING GEAR DOOR ACTUATOR, FLEX LINE WAS CONTACTING LINE DURING DOOR RETRACTION.  THE FLEX LINE DEVELOPED A HYDRAULIC LEAK WHICH IN TURN DEPLETED THE LT AIRCRAFT HYDRAULIC SYSTEM.
